# SDR IPXA10159883

- Difficulty date: April 24, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN COMPARTMENT FLOOR PANEL 231KJ IS PUNCTURED ON SEVERAL AREAS.  FABRICTED FLOOR PANEL 231KJ IAW EO A300-5320-16407-D, APPENDIX B.
